# SDR AWXA200200899

- Difficulty date: September 18, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 40,795 hours, 18,865 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P20700012015
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY EQUIPMENT - FLIGHT CREW REPORTED THAT THE EMERGENCY FLASHLIGHT AT THE AFT FLIGHT ATTENDANT SEAT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY FLASHLIGHT AT THE AFT FLIGHT ATTENDANT SEAT.
